# SDR DALA2023011200238

- Difficulty date: January 6, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,175 hours, 8,248 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTE, ERA 604474-14AD, REPAIR AT EXTERNAL FUSELAGE SKIN, FR25-26 AND STRG43-44 REQUIRES DTE PRIOR TO 12/30/2023.REVISE/UPDATE ERA 604474-14AD WITH DTE RESULTS PRIOR TO 12/30/ 2023. ASSOCIATED ER/A 14-604474 ADDED FOR AC 3015. (LP# 2570671)
